Revista Matemática Iberoamericana


Full-Text PDF (245 KB) | Table of Contents | RMI summary
Volume 19, Issue 1, 2003, pp. 195–219
DOI: 10.4171/RMI/343

A partial regularity result for a class of Stationary Yang-Mills Fields in high dimension

Yves Meyer[1] and Tristan Rivière[2]

(1) CMLA, ENS-Cachan, 61, Av du Président Wilson, 94235, CACHAN CEDEX, FRANCE
(2) Departement Mathematik, ETH-Zentrum, Rämistrasse 101, CH-8092, ZÜRICH, SWITZERLAND

We prove, for arbitrary dimension of the base $n\ge 4$, that stationary Yang-Mills Fields satisfying some approximability property are regular apart from a closed subset of the base having zero $(n-4)$-Hausdorff measure.

Keywords: Yang-Mills fields, gauge theory, non-linear elliptic regularity theory, Interpolation inequalities, Morrey spaces

Meyer Yves, Rivière Tristan: A partial regularity result for a class of Stationary Yang-Mills Fields in high dimension. Rev. Mat. Iberoamericana 19 (2003), 195-219. doi: 10.4171/RMI/343